home : about us : ahead of print : current issue : archives search instructions : subscriptionLogin 
Users online: 188      Small font sizeDefault font sizeIncrease font size Print this page Email this page

    Article Cited by others

LETTER TO EDITOR

Oxcarbazepine-induced tardive dyskinesia: A rare adverse reaction

Herguner M Ozlem, Incecik Faruk, Altunbasak Sakir

Year : 2010| Volume: 5| Issue : 1 | Page no: 85-86

   This article has been cited by
 
1 Carbamazepine-, Oxcarbazepine-, Eslicarbazepine-Associated Movement Disorder: A Literature Review
Jamir Pitton Rissardo, Ana Letícia Fornari Caprara
Clinical Neuropharmacology. 2020; 43(3): 66
[Pubmed]  [Google Scholar] [DOI]
2 Drug-induced tardive dyskinesia
T. M. Ostroumova, V. A. Tolmacheva, O. D. Ostroumova, V. A. Parfenov
Neurology, Neuropsychiatry, Psychosomatics. 2020; 12(1): 81
[Pubmed]  [Google Scholar] [DOI]

 

Read this article